No but could be associated with diseases that cause tremorsAdditional answer:Some of the medications that treat rheumatoid arthritis or other types of auto-immune disorders, may cause shaking hands or even cause neurological problems. If someone has arthritis and their hands are shaking, they should talk to their doctor.
If you are getting the symptoms of arthritis in both hands then it is likely that you have RA rheumatoid Arthritis it would be wise to have this checked out with your doctor in order to prevent the damage that this disease can do to your hands and other joints that are not presently effected.
Damage caused by rheumatoid arthritis can lead to a replacement of damaged joints.
arthritis or soreness from carrying something heavy
He has Rheumatiod Arthritis.
Can they even help arthritis? I know that calandula oil help very dry, chapped hands as i used itmyslefand now my hands are extremely soft
There is no proven connection between this habit and acquiring arthritis. Not necessarily. But cracking your knuckles will definitely increase your chances of getting arthritis when you are older.